x

Contact Us

x
Search
Popular Cities
  • MUMBAI
    Mumbai
  • NCR
    Delhi
  • BANG
    Bengaluru
  • HYD
    Hyderabad
  • CHEN
    Chennai
  • PUNE
    Pune

Health Question

Sir, if side effect of pacitane 2 mg tab is causing mental confusion and occasionally memory loss, but effectively working on essential tremors, then what to do? Should continue it or stop.

Answer From Expert

IHM Team 895 Likes

If you are having side effects from the medications and you know for sure that the side effects of having essential tremors started after starting the medication, we recommend that you stop the medications and consult your prescribing psychiatrist. If you are not able to do so, kindly contact us so that we can help with the right solutions. Look forward to hearing from you. If you need help with booking an appointment online with me on this website either text, an appointment for a confidential and private consultation.

Share: